# SDR DALA2021052702915

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 44,436 hours, 30,632 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Failed
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9553 - THE CREW DECLARED AN EMERGENCY FOR A PSEU FAILURE WITH ASSOCIATED SLAT OVER SPEED WARNING. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PSEU AND THE LEFT SLAT CHANNEL B PROXIMITY SENSOR. (LP #7568504)
